# SDR SWAA2014102933486

- Difficulty date: September 13, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR ATTACH FITTING PLATE & HARDWARE CORRODED ON LT & RT SIDE OF ESCAPE SLIDE.  R & R PLATE ASSEMBLY IAW MM.
